Tohoku Mathematical Journal

An elementary proof of a theorem of Henry Helson

Sadahiro Saeki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 20, Number 2 (1968), 244-247.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178243181

Digital Object Identifier
doi:10.2748/tmj/1178243181

Mathematical Reviews number (MathSciNet)
MR0231139

Zentralblatt MATH identifier
0185.21702

Subjects
Primary: 42.58

Citation

Saeki, Sadahiro. An elementary proof of a theorem of Henry Helson. Tohoku Math. J. (2) 20 (1968), no. 2, 244--247. doi:10.2748/tmj/1178243181. https://projecteuclid.org/euclid.tmj/1178243181


Export citation

References

  • [1] R. GODEMENT, Theormes taubriens et thorie spectrale, Ann. Sci. de Ecole Normale Suprieure Ser. 3, 64(1947), 119-138.
  • [2] H. KELSON, On the ideal structure of group algebras, Ark. Mat., 2(1952), 83-86
  • [3] W. RUDIN, Fourier analysis on groups, Interscience, New York, 1962